# SDR CVGA20231016001

- Difficulty date: October 12, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N76GJ
- Make and model: Beech 400A
- Aircraft serial: RK514
- Aircraft time: 5,789 hours, 4,231 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Switch
- Part number: 45AS88846001
- Condition: Faulty
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF, AUTOPILOT OFF, ROLL TRIM RAN TOWARDS RIGHT WING DOWN. IT STOPPED WITH LEFT INDICATOR APPROXIMATELY 2 INDICATOR MARKS UP AND RIGHT INDICATOR APPROXIMATELY 21/2 INDICATOR MARKS DOWN.  ACTUAL ROLL TRIM TAB POSITIONS MATCHED THE INDICATORS. ROLL TRIM WOULD NOT RESPOND TO EITHER PILOT'S ROLL TRIM INPUTS. TRIED WITH ROLL TRIM SELECTOR IN L, IN R, AND IN NORMAL. WE COMPLETED ROLL TRIM FAILURE CHECKLIST AND PULLED THE ROLL TRIM CIRCUIT BREAKER. WE THEN LANDED THE PLANE NORMALLY. AN EMERGENCY WAS DECLARED. THE COPILOT YOKE ROLL/TRIM SWITCH WAS REPLACED WITH NEW SWITCH.
